Alert archive / Texas / River Flood Warnings in 2020
River Flood Warning 4, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 14, 2020, 12:00 PM CDT for Presidio County, Texas. It took effect at Sep 14, 2020, 1:00 PM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2020, 12:00 PM CDT (17:00 UTC)
- In effect from
- Sep 14, 2020, 1:00 PM CDT
- Expired
- Sep 16, 2020, 1:32 AM CDT
- In force
- 37 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande at Presidio International Bridge (PRST2).
- Action stage
- 12 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 20 ft
- Major stage
- 22.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
114
WGUS44 KMAF 141700
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
1200 PM CDT Mon Sep 14 2020
...The National Weather Service in Midland/Odessa TX has issued a
Flood Warning for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
For the Rio Grande...including Presidio International Bridge,
Presidio 5SE...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1200 AM CDT.
&&
TXC377-150500-
/O.NEW.KMAF.FL.W.0004.200914T1800Z-200915T1314Z/
/PRST2.1.ER.200914T1800Z.200915T0000Z.200915T0113Z.NO/
1200 PM CDT Mon Sep 14 2020
The National Weather Service in Midland/Odessa has issued a
* Flood Warning for
the Rio Grande at Presidio International Bridge.
* Until Tuesday morning.
* At 11:15 AM CDT Monday the stage was 14.9 feet (4.5 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 17.0 feet this evening. It will then fall
below flood stage this evening.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
* Flood History...No available flood history.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio Internation 15.5 14.9 Mon 11am 17.0 9.7 6.7 6.7
Below are the latest river stages and forecasts (meters):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio Internation 4.7 4.5 Mon 11am 5.2 3.0 2.0 2.0
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
Jack Ciccone6 follow-up statements
650
WGUS84 KMAF 142033
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
333 PM CDT Mon Sep 14 2020
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
.River expected to rise an additional foot from previous forecast
height.
For the Rio Grande...including Test Forecast Point A, Presidio 6WNW,
Presidio International Bridge, Presidio 5SE, Castolon, Johnson
Ranch, Boquillas, Dryden 16S, Terlingua 8S...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 345 AM CDT.
&&
TXC377-150845-
/O.EXT.KMAF.FL.W.0004.000000T0000Z-200915T1810Z/
/PRST2.1.ER.200914T1806Z.200915T0000Z.200915T0610Z.NO/
333 PM CDT Mon Sep 14 2020
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* Until Tuesday afternoon.
* At 3:15 PM CDT Monday the stage was 17.4 feet (5.3 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 3:15 PM CDT Monday was 17.4 feet (5.3 meters).
* Forecast...The river is expected to rise to a crest of 18.1 feet
this evening. It will then fall below flood stage just after
midnight tonight.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate
flood stage, inundating the plain between the levees. Erosion of
the levees is likely. Water may seep through the levees, flooding
adjacent farmland.
* Flood History...This crest compares to a previous crest of 18.0
feet (5.5 meters) on 07/25/2020.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio Internation 15.5 17.4 Mon 3pm 18.1 15.6 12.2 9.6
Below are the latest river stages and forecasts (meters):
Fld Observed Mon Tue Tue Tue
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio Internation 4.7 5.3 Mon 3pm 5.5 4.8 3.7 2.9
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
Matt Salerno109
WGUS84 KMAF 150112
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
812 PM CDT Mon Sep 14 2020
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
.River levels at PRST2 remain above flood stage and will begin to
fall gradually overnight. The Flood Warning continues.
For the Rio Grande...including Presidio 6WNW, Presidio International
Bridge, Presidio 5SE, Castolon, Johnson Ranch, Boquillas, Dryden
16S, Terlingua 8S...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 815 AM CDT.
&&
TXC377-151315-
/O.EXT.KMAF.FL.W.0004.000000T0000Z-200915T1830Z/
/PRST2.1.ER.200914T1806Z.200915T0015Z.200915T0630Z.NO/
812 PM CDT Mon Sep 14 2020
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* Until Tuesday afternoon.
* At 7:15 PM CDT Monday the stage was 18.4 feet (5.6 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:15 PM CDT Monday was 18.4 feet (5.6 meters).
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 6.6 feet (2.0
meters) Saturday evening.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate
flood stage, inundating the plain between the levees. Erosion of
the levees is likely. Water may seep through the levees, flooding
adjacent farmland.
* Flood History...This crest compares to a previous crest of 18.0
feet (5.5 meters) on 07/25/2020.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio Internation 15.5 18.4 Mon 7pm 15.9 11.2 9.5 8.7
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Tue Tue
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio Internation 4.7 5.6 Mon 7pm 4.8 3.4 2.9 2.7
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
Matt Salerno427
WGUS84 KMAF 151337
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
837 AM CDT Tue Sep 15 2020
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
Rio Grande below Presidio 5SE affecting Presidio County.
For the Rio Grande...including Presidio 6WNW, Presidio International
Bridge, Presidio 5SE, Castolon, Johnson Ranch, Boquillas, Dryden
16S, Terlingua 8S...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 845 PM CDT.
&&
TXC377-160145-
/O.EXT.KMAF.FL.W.0004.000000T0000Z-200916T1428Z/
/PRST2.1.ER.200914T1806Z.200915T1215Z.200916T0228Z.NO/
837 AM CDT Tue Sep 15 2020
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* Until Wednesday morning.
* At 8:15 AM CDT Tuesday the stage was 18.9 feet (5.8 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CDT Tuesday was 19.0 feet (5.8 meters).
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 6.5 feet (2.0 meters) Sunday
morning.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate
flood stage, inundating the plain between the levees. Erosion of
the levees is likely. Water may seep through the levees, flooding
adjacent farmland.
* Flood History...This crest compares to a previous crest of 18.0
feet (5.5 meters) on 07/25/2020.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Wed Wed
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Presidio Internation 15.5 18.9 Tue 8am 18.9 17.9 12.1 10.3
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Wed Wed
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Presidio Internation 4.7 5.8 Tue 8am 5.8 5.5 3.7 3.1
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
TXC377-160145-
/O.EXT.KMAF.FL.W.0003.000000T0000Z-200916T2212Z/
/PRDT2.1.ER.200914T2142Z.200915T1800Z.200916T1012Z.NO/
837 AM CDT Tue Sep 15 2020
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Rio Grande below Presidio 5SE.
* Until Wednesday afternoon.
* At 8:15 AM CDT Tuesday the stage was 11.1 feet (3.4 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CDT Tuesday was 11.1 feet (3.4 meters).
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along
the river. Irrigation pumps may need to be removed. No threats
to residences or other structures are known to occur.
* Impact...At 13.0 feet (4.0 meters), the river reaches moderate
flood stage. Farmland near the river will be inundated. Water
may begin flooding low lying areas of FM 170.
* Flood History...This crest compares to a previous crest of 10.9
feet (3.3 meters) on 06/03/2019.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Wed Wed
Location Stg Stg Day/Time 4pm 10pm 4am 10am
Rio Grande
Presidio 5SE 9.0 11.1 Tue 8am 11.4 10.7 9.4 7.5
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Wed Wed
Location Stg Stg Day/Time 4pm 10pm 4am 10am
Rio Grande
Presidio 5SE 2.7 3.4 Tue 8am 3.5 3.3 2.9 2.3
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
Samantha Zuber765
WGUS84 KMAF 151930
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
230 PM CDT Tue Sep 15 2020
...The Flood Warning is extended for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
Rio Grande below Presidio 5SE affecting Presidio County.
For the Rio Grande...including Presidio International Bridge...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 230 AM CDT.
&&
TXC377-160730-
/O.EXT.KMAF.FL.W.0004.000000T0000Z-200916T1701Z/
/PRST2.1.ER.200914T1806Z.200915T1445Z.200916T0501Z.NO/
230 PM CDT Tue Sep 15 2020
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* Until Wednesday afternoon.
* At 2:15 PM CDT Tuesday the stage was 18.7 feet (5.7 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:15 PM CDT Tuesday was 19.0 feet (5.8 meters).
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 6.7 feet (2.0
meters) Sunday morning.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
* Impact...At 20.0 feet (6.1 meters), the river reaches moderate
flood stage, inundating the plain between the levees. Erosion of
the levees is likely. Water may seep through the levees, flooding
adjacent farmland.
* Flood History...This crest compares to a previous crest of 18.0
feet (5.5 meters) on 07/25/2020.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Wed Wed Wed
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio Internation 15.5 18.7 Tue 2pm 18.1 15.0 11.8 10.7
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Wed Wed Wed
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio Internation 4.7 5.7 Tue 2pm 5.5 4.6 3.6 3.3
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
TXC377-160730-
/O.EXT.KMAF.FL.W.0003.000000T0000Z-200917T0630Z/
/PRDT2.1.ER.200914T2142Z.200916T0000Z.200916T1830Z.NO/
230 PM CDT Tue Sep 15 2020
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Rio Grande below Presidio 5SE.
* Until late Wednesday night.
* At 2:15 PM CDT Tuesday the stage was 11.3 feet (3.4 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:15 PM CDT Tuesday was 11.4 feet (3.5 meters).
* Forecast...The river is expected to rise to a crest of 11.6 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood
stage, and low lying areas begin to flood.
* Impact...At 11.0 feet (3.4 meters), minor flooding continues along
the river. Irrigation pumps may need to be removed. No threats
to residences or other structures are known to occur.
* Impact...At 13.0 feet (4.0 meters), the river reaches moderate
flood stage. Farmland near the river will be inundated. Water
may begin flooding low lying areas of FM 170.
* Flood History...This crest compares to a previous crest of 10.9
feet (3.3 meters) on 06/03/2019.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Wed Wed Wed
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio 5SE 9.0 11.3 Tue 2pm 11.6 11.0 10.1 9.1
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Wed Wed Wed
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Presidio 5SE 2.7 3.5 Tue 2pm 3.5 3.4 3.1 2.8
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
Jack Ciccone000
WGUS84 KMAF 160157
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
857 PM CDT Tue Sep 15 2020
...The Flood Warning continues for the following rivers in Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
.River is now beyond crest and will continue to fall. Minor flood
stage will continue until tomorrow morning before falling below
action stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 900 AM CDT.
&&
TXC377-161400-
/O.CON.KMAF.FL.W.0004.000000T0000Z-200916T1701Z/
/PRST2.N.ER.200914T1806Z.200915T1445Z.200916T0102Z.NO/
857 PM CDT Tue Sep 15 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Rio Grande at Presidio International Bridge.
* Until Wednesday afternoon.
* At 8:15 PM CDT Tuesday the stage was 15.4 feet (4.7 meters).
* Flood stage is 15.5 feet (4.7 meters).
* No flooding is currently forecast.
* Forecast...The river is expected to fall to 6.8 feet (2.1 meters)
Sunday evening.
* Impact...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood
stage, and flooding between the levees occurs. No damage to
structures is expected.
* Flood History...This crest compares to a previous crest of 17.3
feet (5.3 meters) on 10/03/2019.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Wed Wed Wed Wed
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio Internation 15.5 15.4 Tue 8pm 13.8 10.2 8.6 8.4
Below are the latest river stages and forecasts (meters):
Fld Observed Wed Wed Wed Wed
Location Stg Stg Day/Time 1am 7am 1pm 7pm
Rio Grande
Presidio Internation 4.7 4.7 Tue 8pm 4.2 3.1 2.6 2.6
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
Scott Kleebauer333
WGUS84 KMAF 160632
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
132 AM CDT Wed Sep 16 2020
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande at Presidio International Bridge affecting Presidio
County.
Rio Grande below Presidio 5SE affecting Presidio County.
.The Rio Grande has fallen below flood stage, and river levels are
expected to continue falling over the next few days. .
TXC377-160745-
/O.CAN.KMAF.FL.W.0004.000000T0000Z-200916T0632Z/
/PRST2.N.ER.700119T1228Z.700119T1229Z.700125T2031Z.NO/
132 AM CDT Wed Sep 16 2020
...The Flood Warning for the Rio Grande at Presidio International
Bridge has been cancelled...
The Flood Warning is cancelled for
the Rio Grande at Presidio International Bridge.
* At 1:15 AM CDT Wednesday the stage was 13.1 feet (4.0 meters).
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river is expected to fall to 6.8 feet (2.1 meters)
Sunday evening.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Wed Wed Wed Thu
Location Stg Stg Day/Time 7am 1pm 7pm 1am
Rio Grande
Presidio Internation 15.5 13.1 Wed 1am 10.2 8.6 8.4 8.1
Below are the latest river stages and forecasts (meters):
Fld Observed Wed Wed Wed Thu
Location Stg Stg Day/Time 7am 1pm 7pm 1am
Rio Grande
Presidio Internation 4.7 4.0 Wed 1am 3.1 2.6 2.6 2.5
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
TXC377-160745-
/O.CAN.KMAF.FL.W.0003.000000T0000Z-200916T0632Z/
/PRDT2.1.ER.700119T1228Z.700119T1229Z.700119T1230Z.NO/
132 AM CDT Wed Sep 16 2020
...The Flood Warning for the Rio Grande below Presidio 5SE has been
cancelled...
The Flood Warning is cancelled for
the Rio Grande below Presidio 5SE.
* At 1:15 AM CDT Wednesday the stage was 7.3 feet (2.2 meters).
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river is expected to rise to a crest of 7.9 feet
early this morning.
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Wed Wed Wed Thu
Location Stg Stg Day/Time 7am 1pm 7pm 1am
Rio Grande
Presidio 5SE 9.0 7.3 Wed 1am 6.9 5.4 4.6 4.3
Below are the latest river stages and forecasts (meters):
Fld Observed Wed Wed Wed Thu
Location Stg Stg Day/Time 7am 1pm 7pm 1am
Rio Grande
Presidio 5SE 2.7 2.2 Wed 1am 2.1 1.6 1.4 1.3
&&
LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394
2923 10358 2909 10366 2923 10401
$$
44What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 14, 6:43 AM CDT, 5 hours 17 minutes earlier.
Area forecast discussion, Sep 14, 6:43 AM CDT, 5 hours 17 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 643 AM CDT Mon Sep 14 2020 .DISCUSSION... Please see the 12Z aviation discussion below. && .AVIATION... Showers have developed this morning that may impact FST/PEQ during the start of the forecast period, thus, have included TEMPO SHRA mention, though trends will need to be monitored for potential inclusion of TS if necessary. Intermittent MVFR ceilings are also possible at all terminals this morning, prior to prevailing VFR conditions returning around 15Z. Winds will generally remain light, varying between the NE and SE through the forecast period. While additional thunderstorms are possible this afternoon, confidence in timing/location was too low to include mention at this time. && .PREV DISCUSSION... /issued 209 AM CDT Mon Sep 14 2020/ DISCUSSION... Despite the presence of a mid-level trof surface ridging will increase today bringing with it lower Td air. As such SB instability will be greatly limited, even across the swrn areas of the CWFA and accordingly we will continue to downplay the PoPs. Consensus over the last few days is that today will be cooler and this makes sense per the presence of trof aloft/clouds/surface ridging. Aforementioned dry air will make for a pleasant morning Tue with widespread lows 55-60. The presence of the mid-level trof/surface ridging will be less Tue and temperatures will start to increase some, but still dry. Aforementioned mid-level trof will attempt to deepen some Wed extending farther swwd thru far W TX, but mstr profile is still dry with about a 2C cap that will not be overcome. By Thur the said trof will have edged just e of the area as the mid-level ridge moves into the 4 Corners area with a deeper/colder mid-level trof moving into the Pacific NW. Meanwhile a push of surface high pressure will make it into W TX, possibly as early as Thur AM and hold into Sat AM. The result will be mostly dry conditions with temps near seasonal. Thereafter the mid-level ridge will flatten and get pushed s resulting in little sensible change. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 80 60 83 60 / 0 0 0 0 Carlsbad 82 59 85 59 / 10 0 0 0 Dryden 83 63 85 64 / 20 10 0 0 Fort Stockton 79 59 83 60 / 10 10 0 0 Guadalupe Pass 73 57 78 57 / 20 0 0 0 Hobbs 80 57 83 58 / 10 0 0 0 Marfa 74 51 80 51 / 30 20 10 10 Midland Intl Airport 81 59 84 60 / 10 0 0 0 Odessa 82 59 84 61 / 10 0 0 0 Wink 82 60 85 60 / 10 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 49/84
Hazardous weather outlook, Sep 14, 2:05 AM CDT, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 205 AM CDT Mon Sep 14 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-150715- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 205 AM CDT Mon Sep 14 2020 /105 AM MDT Mon Sep 14 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 11:59 AM CDT | River Flood Warning | MAF | Presidio | 38 hr |
Nearby
River Flood Warnings in Texas, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.